# SDR IPXA2014032682409

- Difficulty date: March 11, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 11,396 hours, 7,063 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, RT ELEVATOR FWD UPPER SURFACE  CONTAINED FLUID.  REPAIRED RT ELEVATOR UPPER SKIN IAW SRM 55-21-12, PARA 5J, FIG 212.
